Nil Sirikci
Nil Sirikci
Verified email at metu.edu.tr
Title
Cited by
Cited by
Year
Maslov class rigidity for Lagrangian submanifolds via Hofer’s geometry
E Kerman, NI Şirikçi
Commentarii Mathematici Helvetici 85 (4), 907-949, 2010
62010
Obstructions to the existence of displaceable Lagrangian submanifolds
NI Sirikci
University of Illinois at Urbana-Champaign, 2012
12012
Correction to: Displaceability of Certain Constant Sectional Curvature Lagrangian Submanifolds
Nİ Şirikçi
Results in Mathematics 76 (1), 1-1, 2021
2021
Displaceability of Certain Constant Sectional Curvature Lagrangian Submanifolds
NI Sirikci
Results in Mathematics 75 (4), 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–4